Cycle indices for the finite classical groups : Journal of Group Theory uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR increased in 2014: 0.443
5-year IMPACT FACTOR: 0.493

SCImago Journal Rank (SJR) 2014: 0.831
Source Normalized Impact per Paper (SNIP) 2014: 0.804
Impact per Publication (IPP) 2014: 0.411

Mathematical Citation Quotient (MCQ) 2014: 0.48



30,00 € / $42.00 / £23.00

Get Access to Full Text

Cycle indices for the finite classical groups

J. Fulman

Citation Information: Journal of Group Theory. Volume 2, Issue 3, Pages 251–289, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgth.1999.017, January 2006

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Jason Fulman and Robert Guralnick
Linear Algebra and its Applications, 2013, Volume 439, Number 2, Page 488
Robert M. Guralnick and Attila Maróti
Journal of Algebra, 2013, Volume 385, Page 80
Jason Fulman and Robert Guralnick
Journal of Algebra, 2004, Volume 275, Number 1, Page 356
Jason Fulman
Journal of Algebra, 2000, Volume 231, Number 2, Page 614
Steven N. Evans
Stochastic Processes and their Applications, 2002, Volume 102, Number 1, Page 89
Azizollah Azad, Mohammad A. Iranmanesh, Cheryl E. Praeger, and Pablo Spiga
Journal of Algebraic Combinatorics, 2011, Volume 34, Number 4, Page 683
S.P. Glasby and Cheryl E. Praeger
Journal of Algebra, 2009, Volume 322, Number 3, Page 766
Duncan Brydon
Journal of Algebra, 2003, Volume 268, Number 2, Page 700

Comments (0)

Please log in or register to comment.